# SDR AALA201902119012

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 58,245 hours, 27,870 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR ISDP INOPERATIVE.   SOUNDING SLIDE WARNING IN ERROR.  REPLACED THE L1 DOOR  WARNING PANEL. IAW AMM 52-73-12-000-001-A. OPS TESTED OK.
